MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/cnd.0000000000000230

Медицинская библиотека · Journal of clinical neuromuscular disease · 2019

Severe Relapse of Vaccine-Induced Guillain-Barré Syndrome After Treatment With Nivolumab.

Yuen Carlen, Kamson David, Soliven Betty, Kramer Christopher, Goldenberg Fernando, Rezania Kourosh

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Cancer immunotherapy with checkpoint inhibitors may result in neuromuscular immune-related adverse reactions, including Guillain-Barré syndrome (GBS)-like disease. On the other hand, checkpoint inhibitor therapy may result in exacerbation of underlying autoimmune diseases such as myasthenia gravis and multiple sclerosis. We present a patient who developed a severe and fatal relapse of postvaccination GBS after he was treated with nivolumab, a monoclonal antibody directed to programmed death-1 (PD-1), during a GBS treatment-related fluctuation. We recommend that caution be exercised in starting treatment with PD-1 inhibitors in the acute stage or early in the recovery period of GBS.

Для цитирования: Yuen Carlen, Kamson David, Soliven Betty, Kramer Christopher, Goldenberg Fernando, Rezania Kourosh. Severe Relapse of Vaccine-Induced Guillain-Barré Syndrome After Treatment With Nivolumab.. Journal of clinical neuromuscular disease. 2019. DOI: 10.1097/cnd.0000000000000230.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.